Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    75
  • comments
    102
  • views
    5904

Accutane Journey Day 29

mum44

399 views

I think i've messed my days up a bit on here sorry but I get very easily confused! :)
Now I don't want to speak too soon and it may be my blurry eyes not seeing my face clearly (if only everyone could see me through blurry eyes..) but not only is my face definitely less oily but my pores seem to be slightly smaller? I have always, well for as long as I can remember had really huge pores, I see people with smooth skin whose pores are barely visible and I envy them so much (stupid I know). I was washing my hands earlier and caught myself in the mirror and it struck me a) how much more matt my face was and b) My pores just didn't seem to be as obvious as usual.
I really, really hope that I am not imagining it, it seems really early on if it is and I don't know if this is something that can even happen but if so then bring on the dry lips and weight loss...totally worth it!



2 Comments


My pores seem smaller too!  I just noticed that a few days ago.  So, I don't think you're imagining it.  And I know what you mean about noticing how large your pores are when some people seem to have nonexistent ones.  I even tried pore shrinking products in the past, but they never helped. 

My doctor's appt went ok.  My cholesterol and tryglycerides are both slightly elevated, but he said it's ok.  I wish I had a pre-Accutane base level to compare these lab results to, but I guess we will just make sure they don't skyrocket over the next few months.  My cholesterol # was 230 and the desirable range is 125-200 and the triglyceride # was 174 with a desirable range of <150.

My doctor told me that the dry lips should get a little better later on in the treatment.  He told me if I upped my water intake it might help.  He said that headaches, "are the 3rd most common side effect".  Dry hands (especially the tops) are very common in winter.  He also says nausea is not a common side effect, but it finally went away for me!!!  :)

My face is a little more oily again, but I did put some CeraVe moisturizer on it because it was getting a little dry.  I think I'm the only person on Accutane who hates that stuff.  It makes my face burn when I put it on and it really seems to clog my pores.  My face turns into a grease slick the next morning with it too.  I wish I would have purchased a smaller container of it.  I bought a huge one because everyone said it was the best.

Looking forward to our next month!

Share this comment


Link to comment

Hi, 
Have you ever tried rice water? I've read that using it as a toner can help reduce pore size but I've also read that some people react with little red bumps which is the last thing I need so have been afraid to try!
I've not used CeraVe though I have read that lots of people use it, my face doesn't really like anything other than baby lotion...absolutely everything makes it feel even more greasy and oily, even the light ones :( .
I'm wondering if your Doctor is more thorough than mine... I had never even heard of triglyceride's until you just said it and have no idea if mine have been tested... I just had to google to see what that was though I'm not too worried as I don't eat meat or dairy  so suspect that mine are fine but you'd think if we're supposed to be tested that I would be?
How are your eyes doing? Mine seem to be getting blurrier earlier and earlier although I have had a hectic couple of days so wondering if tiredness is contributing to it?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×